Journal of Symbolic Logic

Coinductive $\aleph_0$-Categorical Theories

James H. Schmerl

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1130-1137.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743410

Mathematical Reviews number (MathSciNet)
MR1071319

Zentralblatt MATH identifier
0724.03022

JSTOR
links.jstor.org

Citation

Schmerl, James H. Coinductive $\aleph_0$-Categorical Theories. J. Symbolic Logic 55 (1990), no. 3, 1130--1137. https://projecteuclid.org/euclid.jsl/1183743410


Export citation